MathSciNet Relay Station
MathSciNet bibliographic data
MR1383012 32F07 (58G30)
Hanani, Abdellah Équations du type de Monge-Ampère sur les variétés hermitiennes compactes. (French) [Monge-Ampère equations on compact Hermitian manifolds] J. Funct. Anal. 137 (1996), no. 1, 49–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement